# SDR CKSA98204

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 2612 · Fire Detection
- Part: Fire Card
- Condition: Loose
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON ROTATION WHEEL WELL FIRE LIGHT ILLUMINATED STEADY.  TRANSFERRED TO DMI NR 76808998 PER MEL 26-6 PLACARDS INSTALLED.  RESEATED LOOSE A16 CARD IN FIRE DETECT CARD BOX.  OPS CHECK GOOD IAW B747 MM 26-17-00.  CLEARS DMI PLACARDS REMOVED.
